# SDR UHLA2014111700778

- Difficulty date: November 17, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 26,183 hours, 15,365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT ARM.  FOUND GIRT BAR OUT OF POSITION.  REPOSITIONED GIRT BAR AND L1 DOOR OPS CHECKED GOOD IAW MM 52-70-00 AND 25-65-00.
